教員総覧Teachers Overview

冨江 雅也・トミエマサヤ

学部学科
盛岡大学 文学部 児童教育学科
氏名・フリガナ
冨江 雅也 トミエ マサヤ
職名
准教授
研究室の連絡先
電話 019-688-5555 (代) FAX 019-688-5577
電子メール 
学歴
  • 2004年3月 筑波大学第一学群自然学類 卒業
  • 2006年3月 筑波大学大学院数理物質科学研究科数学専攻博士前期課程 修了
  • 2009年3月 筑波大学大学院数理物質科学研究科数学専攻博士後期課程 修了
略歴
  • 2008年4月 日本学術振興会特別研究員
  • 2009年9月 筑波大学大学院数理物質科学研究科 準研究員
  • 2010年9月 盛岡大学文学部 助教
  • 2015年4月 盛岡大学文学部 准教授
学位
  • 博士(理学)
専門分野
  • 組合せ論
研究課題
  • Coxeter群、とくに置換より構成される半順序構造の研究
  • 組合せ的グレイ符号の構成
  • Pattern avoiding 制限にまつわる組合せ的構造の研究
担当科目
  • 数学概論
  • 数学 I・II
  • 算数教材研究
  • 情報処理基礎
  • 情報処理応用
  • 学校教育学演習 I・II
  • 児童教育講座
主な研究業績
論文
  • Masaya Tomie, Group presentation of the Schur-multiplier derived from a loop group, Tsukuba Journal of Mathematics, Vol 31, pp355-395, (2007).
  • Masaya Tomie, A Generalization of the Chebyshev Polynomials and Nonrooted Posets, International Mathematics Research Notices, Vol 2010, Issue 5, pp856-881, (2010).
  • Manabu Hagiwara, Manabu Inuma, Masaya Tomie, Lattice Path Enumerations for 321-avoiding permutations with further restrictions, Proceeding of the 7th International Conference on Lattice Path Combinatorics and Applications, pp.177-182, (2010)
  • Masaya Tomie, Relations between the shape of a permutation and the shape of the base poset derived from the Lehmer codes, Proceedings of 11th International Conference on Permutation Patterns 2013, pp 67-68, (2013)
  • Masaya Tomie, NBB bases of some lattices of pattern avoiding permutations, Ars Combinatoria to appear
  • Masaya Tomie, On poset structures of set partitions which avoid a pattern of length 3, Proceedings of 12th International Conference on Permutation Patterns, (2014).
  • Masaya Tomie, Two characterizations of the shape of the base poset derived from the Lehmer code of a permutation using permutation patterns Journal of Combinatorics, Vol 5, number 4, pp. 499-519, (2014)
  • Masaya Tomie, A Gray code for binary words and an application for pattern avoiding Permutations, Proceedings of 13th International Conference on Permutation Patterns, (2015)
  • Masaya Tomie, Mobius numbers of some modified generalized noncrossing partitions, Toyama Mathematical Journal, vol. 37 pp 145-153 (2015)
学会・社会活動
  • 日本数学会

教員総覧もくじに戻る

.

トップに戻る

.
.

ソーシャルメディア公式アカウント

このサイトについて

個人情報の取り扱いについて

キャッチコピー・ロゴマークについて

© 2015 盛岡大学・盛岡大学短期大学部